# SDR SWAA2023031715018

- Difficulty date: March 10, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 58,536 hours, 29,639 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER WALK: L1 DOOR BOTH ASSIST HANDLES ON LINER NEED TIGHTEN<[01] ADJUSTED L1 DOOR ASSIST HANDLE AS PER AMM 52-11-31-400-802.;[02] VERIFIED STEP NO1.
